# SDR IXXA20180111001

- Difficulty date: January 3, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 91,357 hours, 43,570 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 101913
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING LIGHT WITH EICAS ON AT FLT390. DIVERTED WITH AN EMERGENCY DECLARATION. LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  LEAK AND OPS CHECKED SATISFACTORY. COMPLIED WITH CONDITIONAL INSPECTION 05-51-24.  FAULT NOT DUPLICATED.  AIRCRAFT RELEASED TO SERVICE.
